Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suggest treatment for callus under the feet

DOCTOR OF THE MONTH - Feb 2014
Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5930 Questions
Question
Hi I have a callus under my left foot, by my little toe. Do you have any real suggestions as to how to get rid of it. I have tried calluse removers.
Posted Thu, 27 Feb 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer: Suggestions are bellow- Detailed Answer: Hello, Thanks for your query. Callus or corns are skin thickening due to pressure on a particular area.They are usually formed due to ill fitting footwear,high heels or due to abnormal toe shape. So the main stay is to relieve the pressure on that area. A simple OTC treatment is also successful in many, you can apply the corn caps twice a day for 5-10days as required. They loosen the excess hard keratin and restore normalcy. The corn can be burned with cautery or laser by dermatologist. If there is involvement of deeper layers of skin and bone, surgery is the treatment of choice. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor